Journal of Symbolic Logic

On $\aleph_1$ Many Minimal Models

Greg Hjorth

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

The existence of a countable complete theory with exactly $\aleph_1$ many minimal models is independent of $\mathrm{ZFC} + \neg\mathrm{CH}$.

Article information

Source
J. Symbolic Logic, Volume 61, Issue 3 (1996), 906-919.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745083

Mathematical Reviews number (MathSciNet)
MR1412516

Zentralblatt MATH identifier
0874.03040

JSTOR
links.jstor.org

Citation

Hjorth, Greg. On $\aleph_1$ Many Minimal Models. J. Symbolic Logic 61 (1996), no. 3, 906--919. https://projecteuclid.org/euclid.jsl/1183745083


Export citation